MAUDE Adverse Event Report: STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL

STRYKER MEDICAL-KALAMAZOO CUB PEDIATRIC CRIB- HYD BASE; BED, PEDIATRIC OPEN HOSPITAL
Catalog Number FL19H
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.1 device was not evaluated, as a probable cause for the issue was identified during communication between the customer and stryker and no further assistance was requested by the customer.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 3 malfunction events(s), where it was reported the devices experienced incorrect measurement.No adverse consequence or clinically relevant delay in treatment was reported.

Brand Name
CUB PEDIATRIC CRIB- HYD BASE
Common Device Name
BED, PEDIATRIC OPEN HOSPITAL
Manufacturer (Section D)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer (Section G)
STRYKER MEDICAL-KALAMAZOO
3800 east centre avenue
portage MI 49002
Manufacturer Contact
melissa simon
3800 east centre avenue
portage, MI 49002
2693292100
MDR Report Key22608309
Report Number0001831750-2025-99220
Device Sequence Number9539388
Product Code FMS
UDI-Device Identifier07613327169348
UDI-Public7613327169348
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized3
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFL19H
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown